MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFRAME CONNECTING ROD; LAMP, OPERATING ROOM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFRAME CONNECTING ROD; LAMP, OPERATING ROOM
Model Number 387.345
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during inservice of the device on (b)(6) 2020, the screw of the synframe connecting rod was noticed to be broken, rendering it useless.There was no patient and surgical involvement.This report is for a synframe connecting rod.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: investigation summary: investigation flow: the synframe connecting rod (p/n: 387.345, lot #: l30023) was returned and received at us cq.Upon visual inspection, it was observed that the screw of the device was missing.There were scratches and nicks on the device but has no impact on the functionality of the device.No other issues were observed with the returned components of the device.Device failure/defect identified? yes.Dimensional inspection: no dimensional inspection can be performed due to missing component.Complaint confirmed? yes, the device received was functionally broken due to missing a component.Hence confirming the allegation.Investigation conclusion: the complaint condition is confirmed for the synframe connecting rod (p/n: 387.345, lot #: l30023).There is no indication that a design or manufacturing issue has caused the issue and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: part: 387.345, lot: 1l30023, manufacturing site: hägendorf, release to warehouse date: jan.17, 2019.Device history review: a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNFRAME CONNECTING ROD
Common Device Name
LAMP, OPERATING ROOM
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9678183
Report Number2939274-2020-00679
Device Sequence Number13616546
Product Code FQP
UDI-Device Identifier10705034771113
UDI-Public(01)10705034771113
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K993314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number387.345
Device Catalogue Number387.345
Device Lot Number1L30023
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2020
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1